# SDR SWAA2025091099779

- Difficulty date: August 8, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE, BS 360, STRINGERS 27R - 28R IN E & E BAY.   REPLACED SUPPORT ANGLE IAW SRM 51-10-02 ITEM 9 AND SRM 51-40-02.  MEASUREMENT OF CRACK IS L=0.631 INCHES.
